Jerry Vaughan

Jerry Vaughan


Office: Petty 111
Personal Website:
Starting year at UNCG: 1973
Office Hours: MWF 3:00 p.m. - 4:00 p.m.


Degree(s): Ph.D. in Mathematics, Duke University (1965)


Member of the Research Group(s): Topology
Former Students: David Chodounsky (M.A.), Jonathan Verner (M.A.), Catherine Payne (Ph.D.)

Selected Publications

  • “Companions of directed sets and the Ordering Lemma (Special issue im memory of Alex Chigogidze), (Guest Editors S. Antonyan, A. Dranishnikov, A. Karassev, and V. Valov),” Topology Appl. (to appear).
  • “Fibers of continuous real-valued functions on ψ-spaces” with Catherine Payne, Topology Appl., (Special Issue in memory of Mary Ellen Rudin), (Guest Editors Gary Gruenhage and Peter Nyikos), 195 (2015) 256-264.
  • Dow, Alan ; Vaughan, Jerry E. Ordinal remainders of ψ-spaces. Topology Appl. 158 (2011), no. 14, 1852–1857.
  • Kočinac, Ljubiša D. R. ; Vaughan, Jerry E. Preface [Special issue: Analysis, topology and applications 2010 (ATA 2010)—SI: ATA 2010]. Held in Vrnjačka Banja, June 20–25, 2010. Topology Appl. 158 (2011), no. 12, 1325.
  • Dow, Alan ; Vaughan, Jerry E. Mrówka maximal almost disjoint families for uncountable cardinals. Topology Appl. 157 (2010), no. 8, 1379–1394.

Brief Biography

Dr. Vaughan earned a Ph.D. in 1965 from Duke University, and he joined the UNCG faculty in 1973. His research studies general topology, set theory and logic, functional analysis, and set-theoretic topology.